MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824250
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Chest Pain (1776); High Blood Pressure/ Hypertension (1908); Thrombosis/Thrombus (4440)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.The 80% stenosed target lesion was located in the mildly calcified and moderately tortuous mid right coronary artery (rca) which had moderate angulation.Pre-dilatation was performed with emerge and nc emerge balloon catheters.The physician then delivered 2.50 x 16 mm and 2.50 x 24 mm syergy xd stents with the aid of a 6f guidezilla extension catheter.Both stents were deployed without any issues and post-dilatation was performed using a 2.50 x 12 mm nc emerge balloon catheter.The patient was given 180mg brilinta medication and transferred to the recovery area.An hour later, the patient experienced hypertension and chest pain.An angiogram was performed which revealed thrombus within both stents which was evacuated using a non boston scientific device.Post-dilatation was performed again with a 2.50 x 12 mm nc emerge balloon and timi 3 flow was restored.The patient fully recovered.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11463961
Report Number2134265-2021-02508
Device Sequence Number3801403
Product Code NIQ
UDI-Device Identifier08714729980827
UDI-Public08714729980827
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2022
Device Model NumberH7493941824250
Device Lot Number0026344299
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR